# SDR 95ZZZX5053

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NH
- Make and model: Bell 206L-4
- Aircraft serial: 52076
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Belt
- Condition: Excess Wear
- Location: Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR, BELTS APPEAR TO BE INSTALLED INCORRECTLY.  DURING PROLONGED USE OF SEAT BELTS, THE INERTIA REEL TENDS TO FOLD THE SEAT BELT, THEN, INADVERTENTLY, ROTATING THE BELT.  REMOVED BELT AND REINSTALLED NEW BELT.
